# SDR VNAA2017101311101

- Difficulty date: October 13, 2017
- Submitted: October 14, 2017
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 31,702 hours, 31,903 cycles
- Engine: Ge CF343B1
- Engine time: 28,846 hours, 28,837 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SHUTDOWN IN FLIGHT BY CREW DUE TO OIL FLUCTUATIONS.  AICRAFT LANDED WITHOUT ISSUE. MX ADDED 6 QRTS OF OIL AND THE RT ENGINE FAILED THE CONSUMPTION CHECK.  MX REPLACED THE ATS, IDG, AND EDP CARBON SEALS, RUN AND LEAK CHECKED GOOD.
